# SDR CA140826007

- Difficulty date: August 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PT6A60A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Component: Engine (Turbine, Pwc, EQUIPMENT
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, OIL PRESSURE DROPPED DOWN TO 45 PSID FOR 15 SECONDS AND PILOT ELECTED TO SHUTDOWN THE ENGINE. THE AIRCRAFT PERFORMED AN UNEVENTFUL SINGLE ENGINE LANDING. TROUBLESHOOTING ONGOING.
